# SDR DALA2015022501640

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 33,633 hours, 15,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 10ABC RED SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  RECONNECTED WIRES TO FWD RED SEAT EMERGENCY LIGHT AND FUNCTIONAL CHECK WAS NORMAL.
